# SDR 2961

- Difficulty date: October 22, 2004
- Submitted: November 18, 2004
- Operation: General aviation
- Aircraft: N164GB
- Make and model: Amd FALCON50MYST
- Aircraft serial: 164
- Aircraft time: 10,845 hours, 8,223 cycles
- Engine: Garrtt TFE73131C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M08401
- Part serial: 2087L127
- Condition: Deformed
- Location: Mlg
- Part time: 234 hours, 142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS TIRE WAS MOUNTED ON THE RIGHT INBOARD SIDE (NR 3).  CUPPING WAS NOTICED ON THE INSIDE EDGE OF THE TIRE ALL THE WAY AROUND WITH CORD SHOWING. TIRE WAS REPLACED.  CONTACTED FALCON TECH OPS.  HAD NOT HEARD OF THIS ITEM AND ASKED ME TO CONTACT THE TIRE MANUFACTURE.  CONTACTED MICHELIN, CONFIRMED THE PROBLEM AND SAID THEY WERE WORKING ON IT.
